# SDR DALA2021010700103

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 13,593 hours, 1,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ATB DUE TO L1 DOOR SQUEAL AND VIBRATION.  CORRECTIVE ACTION: FOUND AERODYNAMIC SEAL POPPED OUT AT THE TOP OF DOOR AND NO OTHER SEAL ISSUES FOUND.  CYCLED DOOR AND VERIFIED THE PRESSURE SEAL IS IN CORRECT POSITION.
